# SDR AALA201912249014

- Difficulty date: December 23, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- Aircraft time: 87,132 hours, 13,180 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 87232329V03
- Part serial: 2420
- Condition: Faulted
- Part time: 57,661 hours, 24,263 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS F/O AIR DATA COMPUTER FAILED ON TAKEOFF ROLL CAME BACK SHORTLY AFTER. MAINTENANCE REPORTS PFR REPORTED ADM6 (19FP6) IAW TSM 34-10-00-810-851-A. REPLACED ADM6 IAW AMM 34-11-17. SYS TEST CHECKED GOOD.
